"Safest" Anxiety Medicine

Discussion in 'Support' started by Hopeful0102, Jan 12, 2016.

tinnitus forum
    1. Hopeful0102

      Hopeful0102 Member

      I know all have side effects...but in general what is the safest?

      Zoloft made my T rise while on it. I have tried other ways to manage...but "natural" ways aren't cutting it. And I don't need meds for my T (I have habituated) just need it for other health/life things.

      Thanks :)
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Best ask your doctor as they have lots of anxiety meds to calm you down and antidepressants that help anxiety.
      Might also be good have some talking therapy to help you in positive ways to cope with anxiety and anxiety/panic attacks......
      Sometimes you need to try one or two to find the best one for you .
      Breathing exercises are good.
      When laying down place a hand on your chest and one on your stomach.
      Breath in slow to the count of three making your stomach rise and then breath slowly out to the count of three and repeat it till nice and calm.....lots of love glynis
       
    3. AnxiousJon
      Magical

      AnxiousJon Member

      Location:
      Oregon
      Tinnitus Since:
      09/2015
      Cause of Tinnitus:
      Anxiety, Insomnia, and a Fan at Night
      Can antidepressants cause ringing in the ears (tinnitus)? If so, what can I do about it?
      Answers from Daniel K. Hall-Flavin, M.D.

      Ringing in the ears (tinnitus) can be caused by a number of medications, including some antidepressants. Not all antidepressants cause tinnitus. If your antidepressant is the cause of your tinnitus, switching to another medication may solve the problem, but don't quit taking your medication without medical guidance.

      Antidepressants are a less common cause of tinnitus than are other types of medications — such as aspirin, anti-inflammatories, caffeine or some antibiotics — or underlying health conditions. Some causes of tinnitus include prolonged exposure to noise, blood vessel disorders, diabetes, allergies and other medical, neurological or mental health problems. Tinnitus can also be caused by age-related hearing loss or a buildup of wax in the ear.

      You'll need to work with your doctor to determine whether your antidepressant or something else is causing your tinnitus. Your symptoms may go away when the underlying cause is treated.

      If the underlying cause isn't clear — or treatment doesn't help — you may benefit from a device similar to a hearing aid that helps mask the ringing. A change in medication and counseling also may help you cope with tinnitus.
      http://www.mayoclinic.org/diseases-conditions/tinnitus/expert-answers/tinnitus-causes/FAQ-20057804
       
    4. DebInAustralia

      DebInAustralia Member Benefactor Team Research

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      Mindfulness helps me with anxiety as does hypnotherapy
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.